# SDR 2004FA0000686

- Difficulty date: July 8, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Aircraft: N82667
- Make and model: Piper PA-18-150
- Aircraft serial: 187909028
- Engine: Lyc O320A2B
- Propeller: Snsnch 74DM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Cooler
- Part number: 8526250
- Part serial: AA6026
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED OVERHAULED OIL COOLER, TO AIRCRAFT ON 4/30/04, TACH 2028.5.  NO LEAKS AT RUN UP.  AFTER INSTALL AND NO LEAKS NOTICED AFTER TAXI TO HANGER.  AIRCRAFT WAS FLOWN.  OIL COOLER FAILED IN FLIGHT WITH LESS THAN AN HOUR OF FLIGHT TIME.  CAUSING TOTAL LOSS OF ENGINE OIL.  AIRCRAFT MADE AN EMERGENCY LANDING AT FLYING CLOUD FIELD.  ENGINE HAD TO BE DISASSEMBLED AND INSPECTED.  ADDITIONAL INFORMATION WILL BE PROVIDED UPON REQUEST.
